# SDR 20000725AP004

- Difficulty date: July 1, 1999
- Submitted: July 19, 2000
- Operation: Air carrier
- Aircraft: N189GA
- Make and model: Beech 1900
- Aircraft serial: UB9
- System (JASC): 7120 · Engine Mount Section
- Part: Truss
- Part number: 11490455
- Part serial: A1716
- Condition: Cracked
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-2 INSPECTION, RIGHT ENGINE TRUSS HAS A CRACK AT INBOARD COWLING ATTACH BRACKET.  REMOVED AND REPLACED RIGHT ENGINE TRUSS.  (M)
